# SDR IPXA2019011737957

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 27,415 hours, 16,976 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Locked
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A TE FLAP DISAGREE ON APPROACH. THE CREW DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY. PERFORMED FIM 27-51-00-815-808 PER TECH SUPPORT AES DAA LAP HANDLE WAS AT 17DEGREES. PER BLOCK ONE THIS CONDITION WILL LOCK OUT FLAPS/SLATS. RESET SYSTEM AND OPS TESTED MULTIPLE TIMES. OK FOR SERVICE AT THIS TIME.
